# SDR ZZDA2011954

- Difficulty date: November 11, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULBS IN EXIT SIGN OVER ROW 1 OUT.  EXIT SIGNS BULBS OK FOR SERVICE MM 33-60.
